RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2010, Number 5, Pages 32–40 (Mi ivm6734)  

The Cauchy problem for a generalized spatial Cauchy–Riemann system

E. N. Sattorov

Chair of Mathematical Physics and Theory of Functions, Samarkand State University, Samarkand, Republic of Uzbekistan

Abstract: We consider the problem on the analytic continuation of a solution to a generalized Cauchy–Riemann system from its values on a part of the domain boundary.

Keywords: homogeneous Cauchy–Riemann system, ill-posed problems, regular solution, Carleman matrix.

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2010, 54:5, 27–34

Bibliographic databases:

UDC: 517.946
Received: 14.04.2008

Citation: E. N. Sattorov, “The Cauchy problem for a generalized spatial Cauchy–Riemann system”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, no. 5, 32–40; Russian Math. (Iz. VUZ), 54:5 (2010), 27–34

Citation in format AMSBIB
\Bibitem{Sat10}
\by E.~N.~Sattorov
\paper The Cauchy problem for a~generalized spatial Cauchy--Riemann system
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2010
\issue 5
\pages 32--40
\mathnet{http://mi.mathnet.ru/ivm6734}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2779771}
\elib{https://elibrary.ru/item.asp?id=13059267}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2010
\vol 54
\issue 5
\pages 27--34
\crossref{https://doi.org/10.3103/S1066369X10050051}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649612678}


Linking options:
  • http://mi.mathnet.ru/eng/ivm6734
  • http://mi.mathnet.ru/eng/ivm/y2010/i5/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:368
    Full text:67
    References:38
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020